Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information was obtained on a request by the Company from the agency via a Public Case Detail concerning a 16 year old female who on 24-OCT-2006 was vaccinated with GARDASIL (lot# 660614/0241X, batch # K2852). On 15-DEC-2008 the patient experienced tremor, balance disorder, dysarthria, fatigue, gait disturbance, headache and insomnia. It was reported that the patient experienced hand tremor, loss of balance, slurred speech, tiredness, headache, difficulty sleeping, not walking (short distances with a stick) and not attending school. The events required a specialist consultation - the patient saw a neurologist and was treated with ENDEP, INDERAL and EPILIM. Investigations were ongoing and inconclusive (demyelinating disease, migraine associated dysfunction). The patient has ceased medication as they made her too tired and unsteady. Laboratory evaluations revealed that: on 22-JAN-2009, antinuclear factors did not detect ANA (antinuclear antibodies). On 02-FEB-2009, magnetic resonance imaging showed apparent increased T2 signal in mid-medullary region anterolaterally on the right; radiologist concluded almost certainly artifact; otherwise normal intracranial appearance. On 02-FEB-2009, the patient had normal copper levels, ceruloplasmin, Vitamin E and celiac serology. The patient''s symptoms persisted. The agency considered that tremor, balance disorder, dysarthria, fatigue, gait disturbance, headache and insomnia were disabling and possibly related to therapy with GARDASIL. The original reporting source was not provided. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166